Department of Business Development and Technology

Rick Edgeman

Lilliefors's Tests for Transformed Variables

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Lilliefors's Tests for Transformed Variables. / Edgeman, Rick; Scott, Robert.

In: Brazilian Journal of Probability and Statistics, Vol. 1, No. 1, 1987, p. 101-112.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Edgeman, R & Scott, R 1987, 'Lilliefors's Tests for Transformed Variables', Brazilian Journal of Probability and Statistics, vol. 1, no. 1, pp. 101-112.

APA

Edgeman, R., & Scott, R. (1987). Lilliefors's Tests for Transformed Variables. Brazilian Journal of Probability and Statistics, 1(1), 101-112.

CBE

Edgeman R, Scott R. 1987. Lilliefors's Tests for Transformed Variables. Brazilian Journal of Probability and Statistics. 1(1):101-112.

MLA

Edgeman, Rick and Robert Scott. "Lilliefors's Tests for Transformed Variables". Brazilian Journal of Probability and Statistics. 1987, 1(1). 101-112.

Vancouver

Edgeman R, Scott R. Lilliefors's Tests for Transformed Variables. Brazilian Journal of Probability and Statistics. 1987;1(1):101-112.

Author

Edgeman, Rick ; Scott, Robert. / Lilliefors's Tests for Transformed Variables. In: Brazilian Journal of Probability and Statistics. 1987 ; Vol. 1, No. 1. pp. 101-112.

Bibtex

@article{504e45faec1742c6823c90834fddb9c7,
title = "Lilliefors's Tests for Transformed Variables",
author = "Rick Edgeman and Robert Scott",
year = "1987",
language = "English",
volume = "1",
pages = "101--112",
journal = "Brazilian Journal of Probability and Statistics",
issn = "0103-0752",
publisher = "Associacao Brasileira de Estatistica",
number = "1",

}

RIS

TY - JOUR

T1 - Lilliefors's Tests for Transformed Variables

AU - Edgeman, Rick

AU - Scott, Robert

PY - 1987

Y1 - 1987

M3 - Journal article

VL - 1

SP - 101

EP - 112

JO - Brazilian Journal of Probability and Statistics

JF - Brazilian Journal of Probability and Statistics

SN - 0103-0752

IS - 1

ER -